Desloratadine

Desloratadine is an antihistamine, which is a drug used to treat allergic symptoms like watery eyes, runny nose, hives, itching, sneezing, etc. This medicine works by blocking histamine, which is a chemical substance made by the body during an allergic reaction.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the reason for appearance of rash after bath?

Query: Hi doctor, Daily after my shower, my face turns red with rash. This has been happening since years. I have changed my soap and face wash several times. Besides, I have lived in many cities; this happens every time and everywhere. What could be the reason? What should I do for it? Please help.  Read Full »


Dr. Amolkumar W Diwan

Allergy Specialist, Pulmonologist

Answer: Hi, Welcome to icliniq.com. From your history it appears that, you are suffering from cholinergic urticaria or heat hives. This condition of being hypersensitive or extremely sensitive to heat or the response of sweating. People with this condition often wonder why they feel itch when they exerc...  Read Full »

What causes cyclic itching of the skin in arms and back?

Query: Hi doctor, My grandfather aged 85 years is having a lot of itching on his body. The main areas are his arms and back. There is a lot of inflammation at times and all of a sudden the inflammation increases and then goes down. It appears in cycle. He has been prescribed with the following medicines na...  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have examined the pictures (attachment removed to protect patient identity) as well as carefully noted the details provided. I understand your concerns and will do my best. From the pictures and details, it seems closest to the situation caused by a parasite tha...  Read Full »

Why do I have an odd mark on my stomach?

Query: Hi doctor, I have got some odd mark in my stomach and it has changed its appearance in two weeks. My doctor does not know what it is. Please help.  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I appreciate your question and it would help me even more if you could furnish me additional data like signs and symptoms from genesis to the present state, any medicines taken and their effects. Please tell me what did the local doctor say and any other thing yo...  Read Full »

What causes hives in the evening?

Query: Hi doctor, I am getting rashes on my skin regularly that keeps itching too much. It gets cured after every 6-8 hours. Again the rashes appear in the evening. Please help.  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have checked your picture (attachment removed to protect patient identity). You are having hives and this is acute urticaria.Take tablet Dazit M (Desloratadine) once at bedtime for 10 days in a row. In the daytime take tablet Allegra 180 mg (Fexofenadine) once after ...  Read Full »

Treatment for bug bite

Query: Hello doctor,Last month I was bitten by some bed bugs. After pest control, they have been eradicated from the house. But my skin is very itchy and there are white and red spots on the full body. Can you suggest me some medicine or ointment, so the redness and itchiness fades?  Read Full »


Dr. Syed Shakeel Akthar

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. This type of rash is seen not because of bed bugs but maybe you are allergic to something coming in contact. It may be so many things like your clothes, bedding or plants or some food items. For now, apply Hydrocortisone cream at day time and calamine lotion at night al...  Read Full »

Kindly suggest some medicine to get rid of ringworm infection.

Query: Hello doctor, My problem started four years back. It started up as a small ringworm infection and now it has taken a terrible position. I am facing lot of trouble on my hips. I feel lot of itching and when I itch hard some watery kind of thing comes out. When I take medicine it is fine. When I sto...  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. From my professional opinion, it looks like tinea with secondary eczematization or in simple words fungal infection with skin damage due to rubbing. One advice is please do not rub. I understand it can be difficult but try. Take capsu...  Read Full »

How to get relief from nose block?

Query: Hi doctor, I am 32 years old. Since two weeks, I am suffering with cold, especially nose blockage. As per doctor advice, I had Mucolite SR and Mondeslor daily night. He also advised me to take vaporizer and salt water gargling but I did not do that. I used Otrivine nasal drop for immediate relief. W...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hi, Welcome to icliniq.com. I will answer your queries in the same order as you have asked me and explain to you the details wherever required. You can continue to take Mondeslor, Mucolite SR and Absolut 3G (omega 3) in the way you have told (and as advised by your doctor). Mucolite SR is a sustaine...  Read Full »

I have rashes over a year after exposure. Do I have HIV or can I get married?

Query: Dear doctor,I participated in unsafe sex with a girl and after one and a half years, I have been tested with CMIA test rapid antibody test and ELISA test and all results are negative for HIV 1 and 2. But, the tension in my mind was not cleared and every day I am suffering from this thought did I get...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have noted your concern. I request you to kindly upload a few images of the allergy/rashes on your shoulders and chest so that I am able to have a look and guide you better. As far as your HIV screening is concerned your test results are conclusive. Regards. For m...  Read Full »

How can running nose be effectively treated?

Query: Hello doctor, I have been suffering from a running nose for the last one week and sometimes it is very difficult to breathe especially after taking food, it is becoming worse. I had taken two Coldact tablets for only one day, but no luck and also have been using the Otrivin (Xylometazoline) nasal s...  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hello, Welcome to icliniq.com. This is upper respiratory tract infection, You need to take the following tablets: Tablet Ibuprofen 400 mg two times a day times five days after food, tablet Deslor (Desloratadine) one a day times five days after food, tablet Rabeprazole 20 mg two times a day times...  Read Full »

If I do not use a nose spray, my nose is always congested. What to do?

Query: Hi doctor, From the past 3 or 4 years, my nose has been reliant on nose sprays. I wake up, and I am congested. I go through my day, and I am congested. My sinuses feel like they swell up. I do not have a runny nose. It is just swelling. I do not believe it is allergies because I would take Benadryl ...  Read Full »


Dr. Prathap

General Medicine Physician, Internal Medicine Physician

Answer: Hi,Welcome to icliniq.com.Chronic usage of decongestants leads to a condition called as rhinitis medicamentosa. This will cause an increase in symptoms, in spite of treatment.Gradually taper and stop the decongestants therapy, as it will be harmful you further. Continue with tablet Dazit (Deslora...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.